Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces

被引:125
作者
Panyanak, Bancha [1 ]
机构
[1] Chaing Mai Univ, Fac Sci, Dept Math, Chiang Mai 50200, Thailand
关键词
multivalued mappings; fixed points; Mann iterates; ishikawa iterates; uniformly convex Banach spaces;
D O I
10.1016/j.camwa.2007.03.012
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Let K be a nonempty compact convex subset of a uniformly convex Banach space, and T : K -> P(K) a multivalued nonexpansive mapping. We prove that the sequences of Mann and Ishikawa iterates converge to a fixed point of T. This generalizes former results proved by Sastry and Babu [K.P.R. Sastry, G.V.R. Babu, Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point, Czechoslovak Math. J. 55 (2005) 817-826]. We also introduce both of the iterative processes in a new sense, and prove a convergence theorem of Mann iterates for a mapping defined on a noncompact domain. (c) 2007 Elsevier Ltd. All rights reserved.
引用
收藏
页码:872 / 877
页数:6
相关论文
共 17 条
[1]  
BROWDER FE, 1976, P S PUR MATH, V18
[2]   An example on the Mann iteration method for Lipschitz pseudocontractions [J].
Chidume, CE ;
Mutangadura, SA .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2001, 129 (08) :2359-2363
[3]   ON MANN ITERATIVE PROCESS [J].
DOTSON, WG .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1970, 149 (01) :65-&
[4]   THEOREM ON MEAN-VALUE ITERATIONS [J].
FRANKS, RL ;
MARZEC, RP .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1971, 30 (02) :324-&
[5]   Convergence of Ishikawa iterates of quasi-nonexpansive mappings [J].
Ghosh, MK ;
Debnath, L .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1997, 207 (01) :96-103
[6]   NOTE ON SEGMENTING MANN ITERATES [J].
GROETSCH, CW .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1972, 40 (02) :369-&
[7]   FIXED-POINTS AND ITERATION OF A NONEXPANSIVE MAPPING IN A BANACH-SPACE [J].
ISHIKAWA, S .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1976, 59 (01) :65-71
[8]   FIXED-POINTS BY A NEW ITERATION METHOD [J].
ISHIKAWA, S .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1974, 44 (01) :147-150
[9]   FIXED-POINT ISHIKAWA ITERATIONS [J].
KALINDE, AK ;
RHOADES, BE .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1992, 170 (02) :600-606
[10]   A FIXED POINT THEOREM FOR MAPPINGS WHICH DO NOT INCREASE DISTANCES [J].
KIRK, WA .
AMERICAN MATHEMATICAL MONTHLY, 1965, 72 (09) :1004-&